Q and A

Question

Can I take steroids (Deca-durabolin and Sustanon) if I am on HIV medication (Sustiva and Truvada)? Many thanks

Answer

Thank you for your question.

The Deca-durabolin (nandrolone) does not interact with your HIV treatment. However, the Sustanon (testosterone) can potentially interact with the efavirenz (Sustiva).

As with all additional supplements, you should always talk to your doctor about taking them before you start.

14 comments

  1. Lisa Thorley

    Hi John.

    I really cannot say. Please discuss this with your doctor.

  2. John

    Only for a week. Would it have any effect ?

  3. Lisa Thorley

    Hi John.

    How long were you taking the sustabon for whilst at the same time being on ARVs?

  4. John

    I have a question, i already injected with (sustanon) 2 times and I am on HIV medication (Efavirenz, lamivudine and Tenofovir) 3in1, and after reading about the side effect of interactions between efavirenz and sustanon i decided to stop taking sustanon rightaway, will it have any effect on my treatment ? Thank you

Comment

Your email address will not be published. Required fields are marked *